# SDR ASAA0580467

- Difficulty date: August 17, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N977AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53453
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 59101413
- Condition: Dented
- Location: Fs 1171-1196
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND AFT CARGO BAY DOOR SKIN IS DENTED.  REMOVED DAMAGED AREA.  INSTALLED ONE EXTERNAL DOUBLER, TWO INTERNAL DOUBLERS, AND THREE FILLERS.  (M)
